# SDR UHLA2012042000130

- Difficulty date: April 20, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N204JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000243
- Aircraft time: 8,327 hours, 6,429 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 005003
- Condition: Discharged
- Location: Cabin
- Part time: 8,324 hours, 6,427 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO CEILING EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED FWD LT EMER LIGHT POWER UNIT IAW EMB 170 MM 33-50-01.
